Not sure if I’m in the correct area. I seem to have medicine sensitivity. Everytime I try a new medicine especially for anxiety I have trouble. Back in 2020 when pandemic had started I stopped taking Celexa. My psychiatrist wasn’t seeing patients for awhile. It may have been laziness to stop it. It wasn’t all at once. So maybe no withdrawal effects. Then he started seeing patients. I went back to him. I tried a couple of different meds and had trouble. Went back on celexa at 20 mg got really sick. Was on different meds. Still trouble. Then was on Pristiq didn’t work. Weaned off but was too quick I believe under his direction. Then on a beta blocker. Off of that one. Then he tried to convince me going on a low dose of Seroquel. He even said I could stop it without any trouble. My husband called the pharmacist on Saturday and she said it can cause stomach upset and loss of appetite. I’m very nauseous. I stopped it on Saturday evening. I’ve been nauseous and loss of appetite for awhile. I lost weight. Had a scope and colonoscopy recently. Everything is fine there. The surgeon thinks it’s the Seroquel. I see a therapist. I’m not trusting pharmacists, drs etc. I would like to know if it’s a possibility of medications or anxiety or both. Thank you.